# SDR CA060105001

- Difficulty date: January 3, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 11,451 hours
- Engine: Cfmint CFM567B22
- System (JASC): 2330 · Entertainment System
- Part: Video Display
- Part number: 50401100003
- Condition: Smoke
- Location: Seat 6d
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

A/C WAS IN CRUISE WHEN SMOKE WAS OBSERVED COMING FROM SEAT 6D VDU.  THE IFE SYSTEM WAS DEACTIVATED.  MAINTENANCE REPLACED THE VDU AND THE SYSTEM WAS TESTED SERVICEABLE.  THIS COMPONENT WILL BE RETURNED TO THE MANUFACTURER AND A COMPLETE TEAR DOWN REPORT WILL BE REQUESTED.
